# SDR PCSA2015061701

- Difficulty date: June 15, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 85,691 hours, 40,939 cycles
- Engine: Ge CF680A2
- Engine time: 53,013 hours, 24,915 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

TAKEOFF CANCELLED AT 70 KNOTS DUE TO POWER LOSS RT ENG.  PRIOR TO POWER LOSS, ENG PARAMETERS LOOKED NORMAL.
